# SDR DL764040851

- Difficulty date: September 5, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 11,423 hours, 4,404 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591F
- Part serial: 5451A
- Condition: Unserviceable
- Location: Eq Exhaust
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

FWD EQ SUPPLY FAN 1 AND FWD EQ EXHAUST FAN STATUS MSG.  FOUND EXHAUST FAN AND MONITOR BAD.  REPLACED EXHAUST FAN AND MONITOR.
